# SDR WX0A2020091173568

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 7,820 hours, 4,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 809462
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

PERFORMED EPSU SYS TEST, RECEIVED MESSAGE "BAT/EPSU ( 11WL ) EMER L".  REMOVED AND REPLACED EPSU BATTERY, IAW AMM 33-51-38.  OPS CHECK GOOD
